HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 1 no. 2 : [2]

検索結果表示: 1 - 2 / 2
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Kawaguchi, AkitsuguÜBER PROJEKTIVE DIFFERENTIALGEOMETRIE VI. DIE FLACHENTHEORIE IM R3 UND IHRE BEZIEHUNG MIT DERSELBEN VON FUBINI-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1931年
bulletin (article)Ikeda, YoshiroÜBER DIE LINEARE INTEGRALGLEICHUNG WELCHE DURCH ZWEI LINEARE DIFFERENTIALGLEICHUNGEN M-TER ORDNUNG KONSTRUIERT WERDEN KANN-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1931年
検索結果表示: 1 - 2 / 2

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学